MathSciNet Relay Station
MathSciNet bibliographic data
MR1727549 35L70 (35D05 35Q75 58J45)
Zhou, Yi Uniqueness of weak solutions of $1+1$ dimensional wave maps. Math. Z. 232 (1999), no. 4, 707–719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement